Completeness and the open mapping theorem
Bulletin de la Société Mathématique de France, Volume 86 (1958), pp. 41-74.
@article{BSMF_1958__86__41_0,
     author = {Pt\'ak, Vlastimil},
     title = {Completeness and the open mapping theorem},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {41--74},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {86},
     year = {1958},
     doi = {10.24033/bsmf.1498},
     zbl = {0082.32502},
     mrnumber = {21 #4345},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1498/}
}
TY  - JOUR
AU  - Pták, Vlastimil
TI  - Completeness and the open mapping theorem
JO  - Bulletin de la Société Mathématique de France
PY  - 1958
DA  - 1958///
SP  - 41
EP  - 74
VL  - 86
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1498/
UR  - https://zbmath.org/?q=an%3A0082.32502
UR  - https://www.ams.org/mathscinet-getitem?mr=21 #4345
UR  - https://doi.org/10.24033/bsmf.1498
DO  - 10.24033/bsmf.1498
LA  - en
ID  - BSMF_1958__86__41_0
ER  - 
%0 Journal Article
%A Pták, Vlastimil
%T Completeness and the open mapping theorem
%J Bulletin de la Société Mathématique de France
%D 1958
%P 41-74
%V 86
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1498
%R 10.24033/bsmf.1498
%G en
%F BSMF_1958__86__41_0
Pták, Vlastimil. Completeness and the open mapping theorem. Bulletin de la Société Mathématique de France, Volume 86 (1958), pp. 41-74. doi : 10.24033/bsmf.1498. http://archive.numdam.org/articles/10.24033/bsmf.1498/

[1] Banach (Stefan). - Théorie des opérations linéaires, Warszawa, 1932 (Monografje Matematyczne, Tom 1). | JFM | Zbl

[2] Collins (Heron Sherwood). - Completeness and compactness in linear topological spaces (Trans. Amer. math. Soc., t. 79, 1955, p. 256-280). | MR | Zbl

[3] Grothendieck (Alexandre). - Sur la complétion du dual d'un espace vectoriel localement convexe (C. R. Acad. Sc., t. 230, 1950, p. 605-606). | Zbl

[4] Grothendieck (Alexandre). - Sur les espaces (F) et (DF) (Summa Bras. Math., t. 3, 1954, p. 57-123). | MR | Zbl

[5] Kaplan (Samuel). - Cartesian products of reals (Amer. J. Math., t. 74, 1952, p. 936-654). | MR | Zbl

[6] Köthe (Gottfried). - Die Quotientenräume eines linearen vollkommenen Raumes (Math. Z., t. 5, 1949, p. 17-35). | Zbl

[7] Krein (M.) and Smulian (V.). - On regularly convex sets in the space conjugate to a Banach space (Annals of Math., Series 2, t. 41, 1940, p. 556-583). | JFM | MR | Zbl

[8] Pták (Vlastimil). - On complete topological linear spaces (Czechoslovak Math. J., t. 3, (78), 1953, p. 301-364). | MR | Zbl

[9] Pták (Vlastimil). - Compact subsets of convex topological linear spaces (Czechoslovak Math. J., t. 4, (79), 1954, p. 51-74). | MR | Zbl

[10] Robertson (A.) and Robertson (W.). - On the closed graph theorem (Proc. Glasgow Math. Ass., t. 3, 1956, p. 9-12). | MR | Zbl

Cited by Sources: